# SDR ASAA1057859

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,277 hours, 3,116 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9779
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 10,282 hours, 3,118 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES WITH MASTER CAUTION RECALL ACTIVATION GROUNDED YES. REMOVED AND REPLACED TEMP CONTROL VALVE FOR LEFT PACK. OPS CHECKED GOOD PER AMM 21 51 10.
